See Alike in...

Alike App

Browser

Rochel

669d

I’ve been on accutane for 4 months now and my skin is clearer but not completely clear. Anyone else?

Top reply
    • KeeganFlynn

      566d

      Could take up to 6 months. Make sure to see if there’s anyway to modify your skincare routine or ask your dermatologist for a higher dose

    • KeeganFlynn

      566d

      Could take up to 6 months. Make sure to see if there’s anyway to modify your skincare routine or ask your dermatologist for a higher dose

    • frogs

      658d

      I’m about 4 months into my second (and hopefully last) round and am just now seeing improvement but it will get better with time

    • memi

      669d

      yeah, that was the mark where my acne started to clear up. within a few weeks to months, it’ll actually get clearer

      • Rochel

        668d

        @memi thank you! I hope so:)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion